my girl had fairly large tits to when she started on risperdal five years ago, now they seem to be continuing to grow. should she stop using risperdal?
11 Jul 2010
Hello, refer to them as breasts after all she is your girlfriend... just a suggestion
Side Effects to Report (Risperdal-risperidone)
There are a number of side effects that you should immediately report to your healthcare provider such as
Breast enlargement or breast pain in men
12 Jul 2010
I know several people in a local group on risperdal. No great growing boobs there. Maybe you are on to something Hollywood could take and run with it. New boobs, no surgery, just trying to add humor. But i really dont think just boobs is the side effect, maybe some overall weight gain.
12 Jul 2010
Do this ASAP
Precautions and Warnings With Risperidone Let your healthcare provider know if you develop signs of high prolactin, such as breast enlargement or breast discharge. Very rarely, risperidone can cause ...
27 May 2013
Using risperdal is not an issue but i have herd somewhere that when u stop using it than u will again come back to the state from where u have started... So I suggest u to use some cream for breast enlargement which contains good and clinically proven ingredients... See using cream will never cause a problem to her because its easy to apply so she can use it for life time also..
Using this cream u can be assured that if u stop using it u will never come back to ur initial state...
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Risperdal (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
actually"doctors" aren't sure if my son is bipolar, but they're giving him both risperdal & depakote. they say he's ...
3 answers • 19 Oct 2009
I had a generalized full body dystonic reaction on 11/10/10 and my prescriber has told me at least for the forseeable future I won't be trying ...
4 answers • 10 Jan 2011
I've stopped Risperdal but side effects continue. New psychiatrist appt tomorrow (2nd appt)... Old psychiatrist prescribed Invega but I never ...
1 answer • 8 Jul 2011
Bipolar Disorder - My doc gave me risperdal for depression I took it for 5 days and didn't like the?
... way it made me feel its been 4 days since I've taken it I've felt like I'm gonna die is their something better that won't ...
3 answers • 24 Jun 2012
Bipolar Disorder - My drug profile shows interactions for all my bipolar/ rapid cycling meds. Should
... I be worried?
1 answer • 26 Feb 2014